SORDONI, VANIA

SORDONI, VANIA  

DIPARTIMENTO DI MATEMATICA  

Mostra records
Risultati 1 - 19 di 19 (tempo di esecuzione: 0.029 secondi).
Titolo Autore(i) Anno Periodico Editore Tipo File
A remark on exponential estimates in adiabatic theory S. Nakamura; V. Sordoni 2004-01-01 COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS - 1.01 Articolo in rivista -
An Application of Phase Space Tunneling in Multistate Scattering A. Martinez; S. Nakamura; V. Sordoni 2004-01-01 - World Scientific 4.01 Contributo in Atti di convegno -
Analytic Singularities for Long Range Schr"odinger Equations A. Martinez; V. Sordoni; S. Nakamura 2008-01-01 COMPTES RENDUS MATHÉMATIQUE - 1.01 Articolo in rivista -
Analytic smoothing effect for the Schroedinger equation with long range perturbation A.Martinez; S.Nakamura; V.Sordoni 2006-01-01 COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS - 1.01 Articolo in rivista -
Analytic Wave Front Set for Solutions to Schrödinger Equations II – Long Range Perturbations A. Martinez; V. Sordoni; S. Nakamura 2010-01-01 COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS - 1.01 Articolo in rivista -
Analytic Wave front set for solutions to Schrodinger equations A. Martinez; S. Nakamura; V. Sordoni 2009-01-01 ADVANCES IN MATHEMATICS - 1.01 Articolo in rivista -
Born-Oppenheimer Reduction of Quantum Evolution of Molecules A. Martinez; V. Sordoni 2006-01-01 SUURI KAISEKI KENKYUUJO KOUKYUUROKU - 4.01 Contributo in Atti di convegno -
Convegno Nazionale "Metodi e Problemi Matematici in Meccanica Quantistica" Modena, 5-7 ottobre 2006 V. Georgiev; A. Sacchetti ; V. Sordoni; A. Teta 2006-01-01 - - 7.12 Attività espositiva:Mostra o Esposizione -
Molecular scattering and Born–Oppenheimer approximation V. Sordoni 2010-01-01 JOURNAL OF THE LONDON MATHEMATICAL SOCIETY - 1.01 Articolo in rivista -
On Gevrey singularities of microhyperbolic operators Vania Sordoni 2013-01-01 JOURNAL D'ANALYSE MATHEMATIQUE - 1.01 Articolo in rivista -
On the born-oppenheimer approximation of diatomic molecular resonances Martinez, André; Sordoni, Vania 2015-01-01 JOURNAL OF MATHEMATICAL PHYSICS - 1.01 Articolo in rivista -
Propagation of analytic singularities for short and long range perturbations of the free Schrodinger equation Martinez André, Nakamura Shu, Sordoni Vania 2018-01-01 - Springer 2.01 Capitolo / saggio in libro -
Propagation of analytic singularities for the Schr"odinger Equation A. Martinez; V. Sordoni; S. Nakamura 2008-01-01 SEMINAIRE SUR LES EQUATIONS AUX DERIVEES PARTIELLES - 1.01 Articolo in rivista -
Resonant states for a three-body problem under an external field V. Grecchi; H. Kovarik; A. Martinez; A. Sacchetti; V. Sordoni 2011-01-01 ASYMPTOTIC ANALYSIS - 1.01 Articolo in rivista -
Semiclassical limit for multistate Klein-Gordon systems: almost invariant subspaces and scattering theory Nenciu G.; Sordoni V. 2004-01-01 JOURNAL OF MATHEMATICAL PHYSICS - 1.01 Articolo in rivista -
Stark effect on (H2+)-like molecules V. Grecchi; H. Kovarik; A. Martinez; A. Sacchetti; V. Sordoni 2011-01-01 - s.n 2.01 Capitolo / saggio in libro -
The Interval Analysis of Multilinear Expressions C. Laneve;
T. Lascu;
V. Sordoni
2010-01-01 ELECTRONIC NOTES IN THEORETICAL COMPUTER SCIENCE - 4.01 Contributo in Atti di convegno -
Twisted pseudodifferential calculus and application to the quantum evolution of molecules A. Martinez; V.Sordoni 2009-01-01 MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY - 1.01 Articolo in rivista -
Widths of highly excited resonances in multidimensional molecular predissociation Martinez A.; Sordoni V. 2020-01-01 JOURNAL OF THE MATHEMATICAL SOCIETY OF JAPAN - 1.01 Articolo in rivista -